A uniform estimate for the density of rational points on quadrics
作者: Félicien Comtat
刊名: Journal de théorie des nombres de Bordeaux, 2019, Vol.31 (1), pp.243-253
来源数据库: The Center for Diffusion of Academic Mathematical Journals
DOI: 10.5802/jtnb.1078
关键词: Uniform asymptotic estimatesQuadratic forms
原始语种摘要: This paper is concerned with the density of rational points of bounded height lying on a variety defined by an integral quadratic form $Q$. In the case of four variables, we give an estimate that does not depend on the coefficients of $Q$. For more variables, a similar estimate still holds with the restriction that we only count points which do not lie on $\mathbb{Q}$-lines.
全文获取路径: PDF下载  CEDRAM  (合作)

  • estimate 估计
  • asymptotic 渐近的
  • rational 有理数
  • density 密度
  • bounded 有界的
  • holds 货舱
  • variables 变量
  • restriction 限制
  • lying 横卧
  • concerned 有关